Alert archive / Arkansas / Tornado Warnings in 2008

Tornado Warning 12, NWS Tulsa, OK

January 7, 2008Benton County, Washington County, Arkansas; Adair County, Delaware County, Oklahoma

NWS Tulsa, OK issued this tornado warning at Jan 7, 2008, 8:09 PM CST for Benton County, Washington County, Arkansas; Adair County, Delaware County, Oklahoma. It was in force for 66 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 7, 2008, 8:09 PM CST (02:09 UTC)
Expired
Jan 7, 2008, 9:15 PM CST
In force
66 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Benton County, AR, Washington County, AR, Adair County, OK, Delaware County, OK

The radar

The Western Arkansas radar (KSRX), 101 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 7, 8:12 PM CSTHAIL 1.75Watts, OK
Jan 7, 8:15 PM CSTHAIL 1.75Bella Vista, AR
Jan 7, 8:15 PM CSTTORNADOHiwasse, AR
Jan 7, 8:18 PM CSTHAIL 11 S Siloam Springs, AR
Jan 7, 8:20 PM CSTHAIL 1Siloam Springs, AR
Jan 7, 8:59 PM CSTTORNADOBentonville, ARREPORTED NEAR RAINBOW CURVE
Jan 7, 8:59 PM CSTTORNADORogers, ARBENTON CO EOC REPORTS TORADO TOUCHDOWN OFF HIGHWAY 12 IN ROGERS AREA. SEVERAL TREES DOWN ON BIRGANTZE STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 4:02 PM CSTTornado WatchSPC5 hr
Jan 7, 7:48 PM CSTTornado Watch PDSSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.2 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-01-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 765 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-01-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 281 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
765 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
955 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
281 m²/s²
0-3 km storm-relative helicity
338 m²/s²
Significant tornado parameter
1.7
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KTSA 080209
TORTSA
ARC007-143-OKC001-041-080315-
/O.NEW.KTSA.TO.W.0012.080108T0209Z-080108T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TULSA OK
809 PM CST MON JAN 7 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
  SOUTHEASTERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
  BENTON COUNTY IN NORTHWEST ARKANSAS
  NORTHERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 915 PM CST

* AT 808 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
  POTENTIALLY TORNADIC THUNDERSTORM WITH STRONG LOW LEVEL ROTATION 4
  MILES SOUTHWEST OF WATTS...MOVING NORTHEAST AT 45 MPH. THIS IS A
  DANGEROUS STORM...A TORNADO IS OCCURRING OR COULD FORM AT ANY TIME.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CINCINNATI...
  WATTS...WEST SILOAM SPRINGS...SILOAM SPRINGS...FARMINGTON...
  GENTRY...SPRINGTOWN...DECATUR...HIGHFILL...TONTITOWN...CAVE
  SPRINGS...SPRINGDALE...LOWELL...BENTONVILLE...BELLA VISTA...
  ROGERS...WAR EAGLE AND PEA RIDGE.

NIGHTTIME TORNADOES ARE ESPECIALLY DANGEROUS...TAKE COVER NOW IF YOU
WAIT UNTIL YOU SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A
SAFE PLACE

LAT...LON 3620 9389 3618 9390 3581 9481 3615 9480
      3637 9458 3649 9408
TIME...MOT...LOC 0209Z 230DEG 40KT 3606 9459

$$
2 follow-up statements
000 
WWUS54 KTSA 080221
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
820 PM CST MON JAN 7 2008

ARC007-143-OKC001-041-080315-
/O.CON.KTSA.TO.W.0012.000000T0000Z-080108T0315Z/
WASHINGTON AR-BENTON AR-DELAWARE OK-ADAIR OK-
820 PM CST MON JAN 7 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CST FOR NORTHERN
ADAIR...SOUTHEASTERN DELAWARE...BENTON AND NORTHERN WASHINGTON
COUNTIES...

AT 816 PM CST...WEATHER SERVICE DOPPLER RADAR AND STORM SPOTTERS
CONTINUED TO TRACK A VERY DANGEROUS TORNADO. THIS TORNADIC STORM WAS
LOCATED NEAR LAKE FRANCIS...MOVING NORTHEAST AT 45 MPH. A TORNADO HAS
BEEN CONFIRMED NEAR WATTS...TAKE COVER NOW

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CHEROKEE CITY...
GALLITIN...SAVOY...FAIRMOUNT...GENTRY...FARMINGTON...SPRINGTOWN...
WHEELER...HARMON...DECATUR...HIGHFILL...ROCKY COMFORT...TONTITOWN...
JOHNSON...ELM SPRINGS...HEALING SPRINGS...SHADY GROVE...OAK GROVE...
VAUGHN...CAVE SPRINGS...SPRINGDALE...CENTERTON...SONORA...LOWELL...
MILLER...BENTONVILLE...BELLA VISTA...ROGERS...MONTE NE...WAR EAGLE...
AVOCA AND PEA RIDGE.

A TORNADO IS ON THE GROUND IF YOU ARE NEAR THE PATH OF THIS
TORNADO...TAKE COVER NOW

IF NO UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR
MORE SUBSTANTIAL SHELTER. AVOID WINDOWS

LAT...LON 3620 9389 3618 9390 3581 9481 3615 9480
      3637 9458 3649 9408
TIME...MOT...LOC 0220Z 230DEG 40KT 3615 9451

$$
000 
WWUS54 KTSA 080232
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
832 PM CST MON JAN 7 2008

ARC007-143-OKC001-041-080315-
/O.CON.KTSA.TO.W.0012.000000T0000Z-080108T0315Z/
WASHINGTON AR-BENTON AR-DELAWARE OK-ADAIR OK-
832 PM CST MON JAN 7 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CST FOR NORTHERN
ADAIR...SOUTHEASTERN DELAWARE...BENTON AND NORTHERN WASHINGTON
COUNTIES...

AT 829 PM CST...WEATHER SERVICE RADAR CONTINUED TO INDICATE A
POTENTIALLY TORNADIC THUNDERSTORM WITH STRONG LOW LEVEL ROTATION.
THIS STORM WAS LOCATED NEAR GALLITIN...MOVING NORTHEAST AT 45 MPH.
THIS IS A DANGEROUS STORM...A TORNADO IS OCCURRING OR COULD FORM AT
ANY TIME.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SPRINGTOWN...
WHEELER...HARMON...DECATUR...HIGHFILL...ROCKY COMFORT...TONTITOWN...
JOHNSON...ELM SPRINGS...HEALING SPRINGS...SHADY GROVE...OAK GROVE...
VAUGHN...CAVE SPRINGS...SPRINGDALE...CENTERTON...SONORA...LOWELL...
MILLER...BENTONVILLE...BELLA VISTA...ROGERS...MONTE NE...AVOCA AND
PEA RIDGE.

NIGHTTIME TORNADOES ARE ESPECIALLY DANGEROUS - TAKE COVER NOW IF YOU
WAIT UNTIL YOU SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A
SAFE PLACE

LAT...LON 3618 9390 3598 9481 3615 9480 3636 9459
      3649 9408
TIME...MOT...LOC 0232Z 230DEG 40KT 3620 9439

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Jan 7, 7:58 PM CST, 11 minutes earlier.

Area forecast discussion, Jan 7, 7:58 PM CST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
758 PM CST MON JAN 7 2008

.DISCUSSION...
UPDATED ZFP SENT TO REFLECT THE ADDITION OF TORNADO WATCH 5...
ELSEWHERE... WATCH 3 REMAINS IN EFFECT FOR AREAS NOT REPLACED BY
WATCH 5. HAVE MADE NO ADJUSTMENTS TO FORECAST ELEMENTS WITH THIS
UPDATE. WILL MONITOR TEMP/POP TRENDS AND WILL UPDATE THESE
ELEMENTS LATER AS WARRANTED.

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...23
Hazardous weather outlook, Jan 7, 7:40 PM CST, 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
740 PM CST MON JAN 7 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-081100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
740 PM CST MON JAN 7 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING

	AREA AT GREATEST RISK...MOST OF EASTERN OKLAHOMA...NORTHWEST AND
        WEST CENTRAL ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING

	AREA AT GREATEST RISK...FAR NORTHEAST OKLAHOMA AND
        NORTHWEST AND WEST CENTRAL ARKANSAS.

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS CONTINUE ACROSS PARTS OF EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS THIS EVENING. THE UPPER SYSTEM HAS
MOVED CLOSER THE REGION...AND SURFACE WINDS HAVE BACKED THIS EVENING
IN RESPONSE TO THE APPROACHING UPPER SYSTEM AND DEVELOPING SURFACE
LOW ACROSS THE TEXAS PANHANDLE. AS A RESULT...FAST MOVING...ROTATING
SUPERCELLS HAVE CONTINUED TO TRAIN WITHIN THE INSTABILITY/MOIST
AXIS. THE INSTABILITY AXIS WILL EVENTUALLY GET PUSHED EAST LATER
TONIGHT AS THE UPPER SYSTEM MOVES ACROSS THE SOUTHERN PLAINS...WHICH
WILL PUSH A SURFACE COLD FRONT INTO NORTHEAST OKLAHOMA FROM THE
NORTHWEST.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...SPOTTER
ACTIVATION WILL BE NEEDED...ESPECIALLY ACROSS FAR NORTHEAST OKLAHOMA
AND NORTHWEST ARKANSAS. STORM MOTIONS WILL LIKELY BE TOO FAST TO
TRACK INDIVIDUALLY...THEREFORE CONSTRUCT YOUR SPOTTER PLACEMENT
ACCORDINGLY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...HIGH WIND POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
GUSTY NORTHWESTERLY WINDS WILL DEVELOP ON TUESDAY IN
WAKE OF THE DEPARTING STORM SYSTEM...WITH GUSTS OF
25 TO 35 MPH BEING COMMON.  A MORE TRANQUIL WEATHER
PATTERN IS EXPECTED FOR THE REMAINDER OF THE WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Jan 7, 3:44 PM CST, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
344 PM CST MON JAN 7 2008

OKZ063-072215-
DELAWARE OK-
344 PM CST MON JAN 7 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 415 PM CST
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     SOUTHERN DELAWARE

AT 344 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
NORTH OF TWIN OAKS...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...JAY...TWIN OAKS AND KANSAS.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3642 9460 3641 9461 3639 9459 3637 9459
      3617 9483 3630 9499 3654 9466
TIME...MOT...LOC 2144Z 225DEG 37KT 3630 9483
Special weather statement, Jan 7, 5:26 PM CST, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
526 PM CST MON JAN 7 2008

OKZ076-080030-
LE FLORE OK-
526 PM CST MON JAN 7 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 PM CST
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN LE FLORE

AT 526 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10
MILES SOUTHWEST OF OCTAVIA...MOVING NORTHEAST AT 30 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...POTEAU...
OCTAVIA...BIG CEDAR...MUSE...HODGEN...HEAVENER...HOWE AND WISTER.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.

LAT...LON 3451 9492 3509 9469 3501 9444 3461 9444
      3451 9447
TIME...MOT...LOC 2326Z 206DEG 30KT 3447 9480
Local storm report, Jan 7, 6:06 PM CST, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
606 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     HAIL             SULPHUR SPRINGS         36.48N 94.46W
01/07/2008  M0.75 INCH       BENTON             AR   EMERGENCY MNGR

&&

RBD
Local storm report, Jan 7, 7:01 PM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
701 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             KEEFETON                35.60N 95.35W
01/07/2008  M0.88 INCH       MUSKOGEE           OK   PUBLIC

&&

RBD
Local storm report, Jan 7, 7:16 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
716 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             4 N TAHLEQUAH           35.97N 94.97W
01/07/2008  E1.00 INCH       CHEROKEE           OK   AMATEUR RADIO

&&

SAA

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 7:14 PM CSTTornado WarningTSABenton31 min
Jan 7, 7:42 PM CSTTornado WarningTSABenton48 min
Jan 7, 8:24 PM CSTFlash Flood WarningTSABenton, Washington4 hr
Jan 7, 8:54 PM CSTTornado WarningTSABenton66 min
Jan 7, 9:57 PM CSTTornado WarningTSABenton63 min
Jan 7, 10:45 PM CSTTornado WarningTSABenton60 min
Jan 7, 11:45 PM CSTSevere Thunderstorm WarningTSABenton35 min
Jan 8, 12:38 AM CSTTornado WarningTSABenton19 min
Jan 8, 1:15 AM CSTSevere Thunderstorm WarningTSABenton60 min
Jan 8, 2:11 AM CSTFlash Flood WarningTSABenton3 hr
Jan 8, 2:17 AM CSTSevere Thunderstorm WarningTSABenton, Carroll58 min
Jan 8, 2:58 AM CSTSpecial Weather StatementTSAWashington32 min
Jan 7, 6:31 PM CSTSevere Thunderstorm WarningTSAMcIntosh, Muskogee59 min
Jan 7, 6:38 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee67 min
Jan 7, 6:57 PM CSTTornado WarningTSACherokee33 min
Jan 7, 7:03 PM CSTTornado WarningTSACherokee, Muskogee42 min
Jan 7, 7:06 PM CSTTornado WarningTSAAdair, Delaware24 min
Jan 7, 7:11 PM CSTTornado WarningTSAMcIntosh, Muskogee34 min
Jan 7, 7:22 PM CSTTornado WarningTSAMcIntosh, Muskogee41 min
Jan 7, 7:28 PM CSTTornado WarningTSAAdair, Delaware32 min
Jan 7, 7:35 PM CSTTornado WarningTSAAdair, Cherokee55 min
Jan 7, 7:40 PM CSTTornado WarningTSACherokee, Muskogee50 min
Jan 7, 7:58 PM CSTTornado WarningTSACherokee31 min
Jan 7, 7:59 PM CSTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Muskogee, Wagoner61 min
Jan 7, 8:08 PM CSTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Rogers, Tulsa and 1 more67 min
Jan 7, 8:17 PM CSTTornado WarningTSACherokee, Muskogee, Wagoner43 min
Jan 7, 9:00 PM CSTSevere Thunderstorm WarningTSACherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 5 more60 min
Jan 7, 9:40 PM CSTTornado WarningTSACherokee, McIntosh, Muskogee, Okmulgee, Wagoner65 min
Jan 7, 9:54 PM CSTFlash Flood WarningTSAOkfuskee, Okmulgee3 hr
Jan 7, 9:58 PM CSTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee62 min
Jan 7, 10:07 PM CSTSpecial Weather StatementTSAOsage, Pawnee53 min
Jan 7, 10:58 PM CSTSevere Thunderstorm WarningTSAMuskogee, Okmulgee38 min
Jan 7, 11:11 PM CSTTornado WarningTSAMuskogee, Okmulgee34 min
Jan 7, 11:20 PM CSTTornado WarningTSAMayes, Rogers, Wagoner55 min
Jan 7, 11:59 PM CSTTornado WarningTSACherokee, Delaware, Mayes, Wagoner61 min
Jan 8, 12:15 AM CSTSpecial Weather StatementTSACraig, Creek, Mayes, Nowata, Okmulgee, Rogers and 3 more30 min
Jan 8, 12:59 AM CSTSpecial Weather StatementTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 2 more61 min
Jan 8, 1:40 AM CSTSpecial Weather StatementTSAAdair, Cherokee, Muskogee, Okfuskee, Okmulgee, Wagoner50 min
Jan 8, 2:31 AM CSTSpecial Weather StatementTSAAdair, Cherokee, Muskogee29 min

Nearby

Tornado Warnings in Arkansas, 2008Tornado Warnings in Oklahoma, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.